# SDR DALA2023061304795

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MEMBRANE BTW STA Y=172 AND Y=187 APROX AND X54 AT CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00577: MEMBRANE BTW STA Y=172 AND Y=200 APROX AND X54 AT CABIN FLOOR STRUCTURE WAS REPLACED PER DRAWING 9936534-5 REV BW AND PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2813658)
